Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti


CiteScore 2018: 1.41

SCImago Journal Rank (SJR) 2018: 0.342
Source Normalized Impact per Paper (SNIP) 2018: 1.076

Mathematical Citation Quotient (MCQ) 2018: 0.75

Online
ISSN
1862-2984
See all formats and pricing
More options …
Volume 2, Issue 4

Issues

Polylogarithmic two-round argument systems

Thilo Mie
  • Institut für Algorithmen und Kognitive Systeme, Universität Karlsruhe (TH), Am Fasanengarten 5, D-76131 Karlsruhe, Germany. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-02-04 | DOI: https://doi.org/10.1515/JMC.2008.016

Abstract

We present a two-round argument system for NP languages with polylogarithmic communication complexity. We introduce a novel property of private information retrieval (PIR) schemes, that we call database-awareness. We construct a concrete database-aware PIR scheme and build our argument system by combining a database-aware PIR scheme with a probabilistically checkable proof system (PCP). Dwork et al. (2004) pointed out difficulties to prove the soundness of such constructions for arbitrary PIR schemes. But we show the restriction to database-aware PIR schemes is sufficient to overcome these difficulties.

Keywords.: argument system; private information retrieval; spooky interactions

About the article

Received: 2008-02-01

Revised: 2008-05-30

Published Online: 2009-02-04

Published in Print: 2008-12-01


Citation Information: Journal of Mathematical Cryptology, Volume 2, Issue 4, Pages 343–363, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/JMC.2008.016.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nir Bitansky, Ran Canetti, Omer Paneth, and Alon Rosen
SIAM Journal on Computing, 2016, Volume 45, Number 5, Page 1910

Comments (0)

Please log in or register to comment.
Log in